# SDR VNAA2018020799908

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FROM BOTTOM HOLE AT RBL 26, FS 280.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
